Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 213, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 10, 2011, 1:31 PM EDT for Boone County, Campbell County, Kenton County, Kentucky; Clermont County, Ohio. It was in force for 44 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2011, 1:31 PM EDT (17:31 UTC)
- Expired
- Jun 10, 2011, 2:15 PM EDT
- In force
- 44 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Boone County, KY, Campbell County, KY, Kenton County, KY, Clermont County, OH
The radar
The Cincinnati radar (KILN), 71 km from the middle of the area, began a volume at 17:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 1:52 PM EDT | HAIL 1.75 | Alexandria, KY | |
| Jun 10, 1:55 PM EDT | HAIL 1.75 | Alexandria, KY | |
| Jun 10, 1:55 PM EDT | HAIL 2 | Alexandria, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 5.5 hours before the alert went out and 371 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1338 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1158 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- -24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
582
WUUS51 KILN 101731
SVRILN
KYC015-037-117-OHC025-101815-
/O.NEW.KILN.SV.W.0213.110610T1731Z-110610T1815Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
131 PM EDT FRI JUN 10 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOONE COUNTY IN NORTHERN KENTUCKY...
CAMPBELL COUNTY IN NORTHERN KENTUCKY...
KENTON COUNTY IN NORTHERN KENTUCKY...
WESTERN CLERMONT COUNTY IN SOUTHWEST OHIO...
* UNTIL 215 PM EDT.
* AT 128 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
ERLANGER...MOVING EAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
LAKESIDE PARK...
FORT MITCHELL...
EDGEWOOD...
FORT WRIGHT...
INDEPENDENCE...
COVINGTON...
TAYLOR MILL...
SOUTHGATE...
IN ADDITION...RICEDALE...BANK LICK...KENTON VALE...LATONIA LAKES...
WHITE TOWER...FAIRVIEW...RYLAND HEIGHTS AND CRESTVIEW ARE NEAR THE
PATH OF THIS SEVERE THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-75 BETWEEN MILE MARKERS 176 AND 190 IN KENTUCKY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3895 8474 3907 8461 3905 8442 3904 8441
3904 8437 3903 8432 3904 8431 3903 8418
3887 8447
TIME...MOT...LOC 1731Z 287DEG 14KT 3902 8458
$$
BINAU4 follow-up statements
146
WWUS51 KILN 101741
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
141 PM EDT FRI JUN 10 2011
KYC015-037-117-OHC025-101815-
/O.CON.KILN.SV.W.0213.000000T0000Z-110610T1815Z/
KENTON KY-BOONE KY-CAMPBELL KY-CLERMONT OH-
141 PM EDT FRI JUN 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR WESTERN CLERMONT...CAMPBELL...BOONE AND KENTON COUNTIES...
AT 136 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
STRENGTHENED AND WAS NOW CAPABLE OF PRODUCING QUARTER SIZE TO HALF
DOLLAR SIZED HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
COLD SPRING...MOVING SOUTHEAST AT 5 TO 10 MPH.
LOCATIONS IMPACTED INCLUDE...
SILVER GROVE...MELBOURNE...CLARYVILLE...ALEXANDRIA AND AMELIA.
IN ADDITION...LATONIA LAKES...CRESTVIEW...AA HIGHWAY AT US ROUTE
27...WHITE TOWER...RYLAND HEIGHTS...BLAIRSVILLE...NEW PALESTINE AND
VISALIA ARE NEAR THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS. STAY AWAY FROM WINDOWS!
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3895 8474 3907 8461 3905 8442 3904 8441
3904 8437 3903 8432 3904 8431 3903 8418
3887 8447
TIME...MOT...LOC 1741Z 316DEG 6KT 3901 8445
$$
BINAU786
WWUS51 KILN 101750
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
150 PM EDT FRI JUN 10 2011
KYC015-101800-
/O.CAN.KILN.SV.W.0213.000000T0000Z-110610T1815Z/
BOONE KY-
150 PM EDT FRI JUN 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR BOONE COUNTY HAS BEEN
CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3902 8421 3888 8445 3892 8449 3896 8452
3902 8451 3905 8450 3905 8442 3904 8441
3904 8438 3903 8432 3904 8431
TIME...MOT...LOC 1750Z 316DEG 6KT 3900 8444
$$
KYC037-117-OHC025-101815-
/O.CON.KILN.SV.W.0213.000000T0000Z-110610T1815Z/
KENTON KY-CAMPBELL KY-CLERMONT OH-
150 PM EDT FRI JUN 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR WESTERN CLERMONT...CAMPBELL AND KENTON COUNTIES...
AT 145 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
STRENGTHENED AND WAS NOW CAPABLE OF PRODUCING QUARTER SIZE TO HALF
DOLLAR SIZED HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
ALEXANDRIA...MOVING SOUTHEAST AT 5 MPH.
LOCATIONS IMPACTED INCLUDE...
MELBOURNE...CLARYVILLE AND ALEXANDRIA.
IN ADDITION...AA HIGHWAY AT US ROUTE 27...RYLAND HEIGHTS...
BLAIRSVILLE...NEW PALESTINE AND VISALIA ARE NEAR THE PATH OF THIS
STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS. STAY AWAY FROM WINDOWS!
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3902 8421 3888 8445 3892 8449 3896 8452
3902 8451 3905 8450 3905 8442 3904 8441
3904 8438 3903 8432 3904 8431
TIME...MOT...LOC 1750Z 316DEG 6KT 3900 8444
$$
BINAU398
WWUS51 KILN 101756
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
156 PM EDT FRI JUN 10 2011
KYC037-117-OHC025-101815-
/O.CON.KILN.SV.W.0213.000000T0000Z-110610T1815Z/
KENTON KY-CAMPBELL KY-CLERMONT OH-
156 PM EDT FRI JUN 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR WESTERN CLERMONT...CAMPBELL AND KENTON COUNTIES...
AT 153 PM EDT...THE BROADCAST MEDIA REPORTED GOLF BALL SIZED HAIL IN
ALEXANDRIA. RADAR INDICATED THAT THIS SEVERE THUNDERSTORM REMAINS
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS
STORM WAS LOCATED NEAR ALEXANDRIA...MOVING SOUTHEAST AT 15 MPH.
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF CAMPBELL...KENTON AND
WESTERN CLERMONT COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. STAY AWAY
FROM WINDOWS!
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3902 8421 3888 8445 3892 8449 3896 8452
3902 8451 3905 8450 3905 8442 3904 8441
3904 8438 3903 8432 3904 8431
TIME...MOT...LOC 1755Z 318DEG 13KT 3896 8435
$$
BINAU843
WWUS51 KILN 101759
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
159 PM EDT FRI JUN 10 2011
KYC117-101809-
/O.CAN.KILN.SV.W.0213.000000T0000Z-110610T1815Z/
KENTON KY-
159 PM EDT FRI JUN 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR KENTON COUNTY HAS BEEN
CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3888 8444 3890 8444 3895 8446 3898 8443
3898 8444 3897 8446 3898 8447 3900 8445
3904 8438 3903 8432 3904 8431 3902 8421
TIME...MOT...LOC 1759Z 318DEG 13KT 3895 8434
$$
KYC037-OHC025-101815-
/O.CON.KILN.SV.W.0213.000000T0000Z-110610T1815Z/
CAMPBELL KY-CLERMONT OH-
159 PM EDT FRI JUN 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR WESTERN CLERMONT AND CAMPBELL COUNTIES...
AT 157 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS
STORM WAS LOCATED NEAR ALEXANDRIA...MOVING SOUTHEAST AT 15 MPH.
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF CAMPBELL AND WESTERN
CLERMONT COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. STAY AWAY
FROM WINDOWS!
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3888 8444 3890 8444 3895 8446 3898 8443
3898 8444 3897 8446 3898 8447 3900 8445
3904 8438 3903 8432 3904 8431 3902 8421
TIME...MOT...LOC 1759Z 318DEG 13KT 3895 8434
$$
BINAUWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 9:49 AM EDT, 3 hours 42 minutes earlier.
Area forecast discussion, Jun 10, 9:49 AM EDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 949 AM EDT FRI JUN 10 2011 .SYNOPSIS... A FRONTAL BOUNDARY WILL LIFT NORTH AS A WARM FRONT TODAY. A COLD FRONT WILL THEN MOVE THROUGH THROUGH THE REGION ON SATURDAY. HIGH PRESSURE WILL BUILD IN FOR SUNDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... MID LEVEL RIDGE REMAIN ACRS THE SE U.S. WITH AN ACTIVE BAND OF WESTERLIES ACRS THE GREAT LAKES. MCV EVIDENT ON WV IMAGERY MOVG THRU NRN INDIANA. SCATTERED CONVECTION HAS DEVELOPED EARLY THIS MORNING IN RESPONSE TO FAVORABLE AXIS OF LOW LEVEL CONVERGENCE WHERE MODERATE ELEVATED INSTBY EXISTS. SOME OF THESE STORMS ARE PRODUCING HEAVY RAIN WITH PW/S AROUND 1.7 INCHES. ALSO... PEA TO DIME SIZE HAIL HAS BEEN OBSERVED WITH SOME OF THE STRONGER UPDRAFTS. EXPECT THIS MAIN ELEVATED AXIS OF CONVECTION TO PIVOT NE THRU ILN/S FA THRU LATE MORNING. THE FOCUS THEN SHIFTS TO STALLED FNT THAT LIFTS N TODAY WITH THE AREA BECOMING WARM SECTORED. SECOND MVC NEAR STL TO MOVE ACRS IL AND IN. STG INSTBY TO DEVELOP WITH SB CAPES AROUND 3000 J/KG. EXPECT SFC BASED STORMS TO DEVELOP AHD OF MVC DURG THE AFTN. BEST BULK SHEAR ACROSS THE NW THIS AFTN WHERE BEST THREAT FOR SVR WX WL EXIST. WL CONTINUE TO HIGHLIGHT SVR WX POSSIBILITY IN HWO TODAY WITH WIND AND HAIL BEING MAIN THREATS. HAVE ADJUSTED POPS HIGHER ACCOUNTING FOR ONGOING CONVECTION AND THEN ANTICIPATED ADDITIONAL DEVELOPMENT. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/... PERIOD BEGINS WITH THE WRMFNT LOCATED N OF THE FA UP ACROSS LOWER MI INTO LAKE ERIE. EXPECT THERE TO BE SOME LINGERING CONVECTION FROM THE AFTERNOON THAT BLEEDS INTO THE EVENING. CANT RULE CONVECTION LINGERING DURING THE OVERNIGHT...MUCH LIKE TONIGHT...SO KEPT CHC POPS THROUGH OUT THE NIGHT. 00Z MODELS ARE A LITTLE QUICKER IN PUSHING THE MAIN CDFNT THROUGH THE OHIO VALLEY/GREAT LAKES SATURDAY INTO SATURDAY EVENING. KEPT LIKELY POPS FROM PREVIOUS FCST WITH EXPECTED LIFT FROM THE CDFNT. THE NAM IS SLIGHTLY QUICKER THAN THE GFS/12Z ECMWF WITH THE CDFNT. LEANED TOWARDS THE GFS/ECMWF AND LINGERED CONVECTION IN THE SE THROUGH 06Z SUNDAY. HIGH PRESSURE THEN BUILDS IN FROM THE PLAINS FOR SUNDAY. SHOULD SEE SOME GOOD CU COVERAGE ACROSS THE N ON SUNDAY IN THE CAA. WENT A BLEND OF GUIDANCE FOR LOWS TONIGHT...GENERALLY KEEPING LOWS IN THE UPPER 60S...EXCEPT FOR THE EXTREME E. SHOULD SEE A WIDE RANGE IN TEMPERATURES ON SATURDAY WITH THE CONVECTION AND FROPA. LEANED TOWARDS THE WARMER GFS MOS TEMPS AND RANGED HIGHS FROM THE LOWER 80S IN THE NW TO THE LOWER 90S IN THE SE. THOUGHT THE NAM WAS TOO COLD FOR LOWS SUNDAY MORNING...SO WENT CLOSER THE GFS TEMPS. ALSO WENT WITH THE GFS MOS TEMPS FOR HIGHS ON SUNDAY. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... SFC HIGH PRESSURE TO PROVIDE DRY CONDITIONS AND COOLER TEMPERATURES SUNDAY NIGHT THRU TUESDAY. NUMERICAL MODEL SOLNS BEGIN TO SHOW MORE SPREAD WITH 00Z ECMWF MORE AMPLIFIED AND THEREFORE HOLDING ONTO UPPER LEVEL RIDGE WED. 12Z GFS SOLN QUICKER WITH THE NEXT SFC WAVE COMING ACROSS THE GREAT LAKES WED/WED NIGHT. 12Z ECMWF SOLN HAS TRENDED FASTER WITH FROPA WED NIGHT. HAVE TRENDED TOWARD A COMPROMISED SOLN...ONLY ALLOWING FOR CHANCE POPS IN THE WED AFTN AND THEN INCREASE THE POPS TO CHANCE CATEGORY ENTIRE FA WED NIGHT WITH THE SFC WAVE EXPECTED TO TRACK THRU THE GREAT LAKES. HAVE LIMITED ANY LINGERING POPS TO SLIGHT CHC ON THURSDAY. HAVE TRENDED HIGHS AT OR A LTL BELOW MEX GUID SATURDAY THRU MONDAY AND THEN A LTL ABOVE GUID TUESDAY THRU THURSDAY. HAVE STAYED CLOSE OR A LTL ABOVE MEX FOR LOWS THRU THE PERIOD. && .AVIATION /14Z FRIDAY THROUGH TUESDAY/... STLT AND RADAR DEPICTING A LARGE BAND OF BKN TO HI CLDS ALONG THE WARM FRONT WITH SCT SHWRS AND WDLY SCT TSTMS EXTNDG FM NRN IN SEWD TO KILN AND KLUK. TSTMS ARE MOVG ENEWD AT 20 TO 25 KT. THE STRGR TSTMS WILL PRODUCE BRF MVFR CONDS. THIS AREA OF WEATHER SHOULD CONT TO THE ENE AND DISSIPATE BY 15Z AS SUGGESTED IN THE RUC. AS THE SUN CONTINUES TO HEAT THE SFC LATE THIS MORNING AND EARLY THIS AFTERNOON CONDS WILL ONCE AGAIN BECOME FAVORABLE FOR WDLY SCT TSTMS TO DEVELOP ACRS THE FCST AREA. THESE TSTMS WILL BE CAPABLE OF BECOMING SVR AND PRODUCING HAIL AND STG WNDS. AS THE HEATING DIMINISHES TSTMS SHOULD SLWLY DISSIPATE AROUND 01Z. HOWEVER, THE ATMOSPHERE WILL CONTINUE TO BE UNSTABLE OVER THE AREA THROUGHOUT THE NIGHTTIME HOURS, THUS ISOLATED POP UP TSTMS CAN NOT BE RULED OUT. SFC WINDS WILL BE SE VEERING TO SW THIS AFTN AT 5 TO 10 KT. OUTLOOK...TSTMS POSSIBLE FRIDAY THROUGH SATURDAY NIGHT. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...SITES NEAR TERM...AR SHORT TERM...SITES LONG TERM...AR AVIATION...
Hazardous weather outlook, Jun 10, 9:51 AM EDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 951 AM EDT FRI JUN 10 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-111400- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 951 AM EDT FRI JUN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. AS A WARM FRONT LIFTS ACROSS THE REGION TODAY... WITH SHOWERS AND THUNDERSTORMS AFFECTING THE REGION. A FEW STORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. HEAVY RAIN AND FLOODING WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A COLD FRONT WILL PUSH ACROSS THE REGION SATURDAY. SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE FRONT. A FEW STORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY SEVERE WEATHER THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON.
In the hours before
Local storm report, Jun 10, 12:46 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1246 PM EDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM HAIL NORTH BEND 39.15N 84.74W
06/10/2011 E0.75 INCH HAMILTON OH PUBLIC
&&
SNYDERLocal storm report, Jun 10, 12:51 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1251 PM EDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM HAIL NORWOOD 39.16N 84.45W
06/10/2011 E0.50 INCH HAMILTON OH BROADCAST MEDIA
DIME SIZED HAIL
&&
SNYDERLocal storm report, Jun 10, 12:57 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1257 PM EDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM HAIL 4 N HEBRON 39.12N 84.70W
06/10/2011 E0.75 INCH HAMILTON OH NWS EMPLOYEE
&&
ARLocal storm report, Jun 10, 1:13 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
113 PM EDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 PM HAIL 5 NNW CRESCENT SPRINGS 39.13N 84.61W
06/10/2011 E0.50 INCH HAMILTON OH TRAINED SPOTTER
0104 PM HAIL DELHI TOWNSHIP 39.10N 84.61W
06/10/2011 E0.50 INCH HAMILTON OH AMATEUR RADIO
&&
SNYDERSpecial weather statement, Jun 10, 1:15 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 115 PM EDT FRI JUN 10 2011 KYZ091>093-OHZ077-078-101815- KENTON KY-BOONE KY-CAMPBELL KY-HAMILTON OH-CLERMONT OH- 115 PM EDT FRI JUN 10 2011 ...STRONG THUNDERSTORMS WILL AFFECT WESTERN CLERMONT...SOUTHERN HAMILTON...CAMPBELL...BOONE AND KENTON COUNTIES THROUGH 215 PM EDT... AT 111 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG THE OHIO RIVER IN THE CINCINNATI METRO AREA...MOVING SOUTHEAST AT 10 MPH. WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE STORMS. IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS. LOCALIZED URBAN FLOODING IS A DISTINCT POSSIBILITY THROUGH THE AFTERNOON...DO NOT DRIVE THROUGH FLOODED URBAN ROADS AND UNDERPASSES! SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...VILLA HILLS... CINCINNATI...LUDLOW...FLORENCE...CRESCENT SPRINGS...NORWOOD... LAKESIDE PARK...PARK HILLS...FORT MITCHELL...ERLANGER...CRESTVIEW HILLS AND ELSMERE. ALSO...ELMWOOD PLACE...ST. BERNARD...CRESCENT PARK...KENTON VALE... WOODLAWN...FAIRFAX...FAIRVIEW AND TURPIN HILLS ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME STRONGER...THEN A WARNING MAY AGAIN BE NEEDED. LAT...LON 3926 8471 3908 8414 3883 8437 3910 8484 BINAU
Local storm report, Jun 10, 1:16 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
116 PM EDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM HAIL DELHI TOWNSHIP 39.10N 84.61W
06/10/2011 E0.88 INCH HAMILTON OH AMATEUR RADIO
INCREASED IN SIZE AND INTENSITY FROM PREVIOUS REPORT.
&&
SNYDERThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 12:26 PM EDT | Severe Thunderstorm Warning | ILN | Boone | 49 min |
| Jun 10, 12:32 PM EDT | Areal Flood Advisory | ILN | Boone | 90 min |
| Jun 10, 1:15 PM EDT | Special Weather Statement | ILN | Campbell, Kenton | 60 min |
| Jun 10, 1:47 PM EDT | Severe Thunderstorm Warning | ILN | Campbell, Pendleton | 43 min |
| Jun 10, 2:08 PM EDT | Areal Flood Advisory | ILN | Campbell | 82 min |
| Jun 10, 2:59 PM EDT | Special Weather Statement | ILN | Mason | 46 min |
| Jun 10, 3:32 PM EDT | Severe Thunderstorm Warning | ILN | Mason | 21 min |
| Jun 10, 3:41 PM EDT | Areal Flood Advisory | ILN | Mason | 64 min |
| Jun 10, 4:17 PM EDT | Special Weather Statement | ILN | Grant | 43 min |
| Jun 10, 5:21 PM EDT | Severe Thunderstorm Warning | ILN | Boone | 39 min |
| Jun 10, 5:58 PM EDT | Severe Thunderstorm Warning | ILN | Boone | 47 min |
| Jun 10, 6:06 PM EDT | Areal Flood Advisory | ILN | Boone | 2 hr |
| Jun 10, 6:23 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Campbell, Kenton | 52 min |
| Jun 10, 6:44 PM EDT | Areal Flood Advisory | ILN | Boone, Campbell, Kenton | 3 hr |
| Jun 10, 7:05 PM EDT | Special Weather Statement | ILN | Boone | 55 min |
| Jun 10, 7:07 PM EDT | Flash Flood Warning | ILN | Boone, Campbell, Kenton | 113 min |
| Jun 10, 7:27 PM EDT | Special Weather Statement | ILN | Owen | 63 min |
| Jun 10, 7:34 PM EDT | Severe Thunderstorm Warning | ILN | Grant, Owen, Pendleton | 41 min |
| Jun 10, 4:01 AM EDT | Special Weather Statement | ILN | Darke | 29 min |
| Jun 10, 4:13 AM EDT | Special Weather Statement | ILN | Warren | 32 min |
| Jun 10, 5:32 AM EDT | Special Weather Statement | ILN | Montgomery | 28 min |
| Jun 10, 6:22 AM EDT | Special Weather Statement | ILN | Warren | 23 min |
| Jun 10, 6:46 AM EDT | Special Weather Statement | ILN | Fayette | 29 min |
| Jun 10, 7:18 AM EDT | Special Weather Statement | ILN | Clinton | 27 min |
| Jun 10, 7:23 AM EDT | Special Weather Statement | ILN | Madison | 37 min |
| Jun 10, 7:29 AM EDT | Special Weather Statement | ILN | Pickaway | 46 min |
| Jun 10, 7:40 AM EDT | Special Weather Statement | ILN | Franklin | 50 min |
| Jun 10, 7:50 AM EDT | Areal Flood Advisory | ILN | Franklin, Madison | 115 min |
| Jun 10, 7:59 AM EDT | Areal Flood Advisory | ILN | Auglaize, Mercer | 3 hr |
| Jun 10, 8:01 AM EDT | Special Weather Statement | ILN | Darke | 44 min |
| Jun 10, 8:17 AM EDT | Areal Flood Advisory | ILN | Darke | 2 hr |
| Jun 10, 9:18 AM EDT | Special Weather Statement | ILN | Champaign, Logan, Union | 42 min |
| Jun 10, 9:20 AM EDT | Special Weather Statement | ILN | Franklin | 40 min |
| Jun 10, 9:48 AM EDT | Special Weather Statement | ILN | Clark, Greene | 42 min |
| Jun 10, 11:18 AM EDT | Special Weather Statement | ILN | Pike, Ross | 42 min |
| Jun 10, 11:47 AM EDT | Special Weather Statement | ILN | Hamilton | 58 min |
| Jun 10, 11:55 AM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 65 min |
| Jun 10, 4:46 PM EDT | Special Weather Statement | ILN | Hamilton | 59 min |
| Jun 10, 5:09 PM EDT | Special Weather Statement | ILN | Darke | 96 min |
| Jun 10, 5:20 PM EDT | Severe Thunderstorm Warning | ILN | Darke | 28 min |
| Jun 10, 5:27 PM EDT | Special Weather Statement | ILN | Warren | 33 min |
| Jun 10, 5:28 PM EDT | Special Weather Statement | ILN | Miami | 47 min |
| Jun 10, 5:31 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Greene, Warren | 30 min |
| Jun 10, 5:38 PM EDT | Areal Flood Advisory | ILN | Hamilton | 3 hr |
| Jun 10, 5:45 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton, Warren | 49 min |
| Jun 10, 6:06 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Hamilton, Highland, Warren | 39 min |
| Jun 10, 6:17 PM EDT | Severe Thunderstorm Warning | ILN | Montgomery | 43 min |
| Jun 10, 6:26 PM EDT | Severe Thunderstorm Warning | ILN | Champaign | 34 min |
| Jun 10, 6:36 PM EDT | Severe Thunderstorm Warning | ILN | Clinton | 39 min |
| Jun 10, 6:43 PM EDT | Areal Flood Advisory | ILN | Montgomery | 2 hr |
| Jun 10, 6:48 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan, Union | 28 min |
| Jun 10, 6:52 PM EDT | Severe Thunderstorm Warning | ILN | Montgomery | 22 min |
| Jun 10, 7:10 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene, Madison, Pickaway | 50 min |
| Jun 10, 7:21 PM EDT | Special Weather Statement | ILN | Champaign, Clark, Greene, Madison, Union | 54 min |
| Jun 10, 7:30 PM EDT | Severe Thunderstorm Warning | ILN | Hardin | 45 min |
| Jun 10, 7:34 PM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Greene, Miami | 104 min |
| Jun 10, 7:37 PM EDT | Severe Thunderstorm Warning | ILN | Miami, Montgomery | 23 min |
| Jun 10, 7:45 PM EDT | Severe Thunderstorm Warning | ILN | Franklin, Madison, Pickaway | 34 min |
| Jun 10, 7:57 PM EDT | Special Weather Statement | ILN | Pickaway | 63 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.